# SDR SWAA2022020802441

- Difficulty date: January 25, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 45,355 hours, 26,687 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Fsd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY SERVICE DOOR MECHANISM UPPER MACHINE BEAM FWD INBD FASTENER AREA HAS A APPROX. .75 INCH CRACK AT RADIUS / R/R R-1 DOOR PER AMM. 52-41-00 OPERATIONAL CHECK AND LEAK CHECK GOOD PER AMM 52-41-00 TAG NO: 351473 PN ON: 141A6516-20 SN ON: 002369 PN OFF: SN OFF: 001683
